# SDR P5CA0300753

- Difficulty date: January 29, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 58,800 hours, 13,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND UPPER LOBE DECK ON BETWEEN STR 8 TO STR 10A RT.  DAMAGED AREA TRIMMED OUT REINFORCED AREA WITH SEGMENT, SPLICE AND STRAP PER SRM 53-10-04 FIG 10.
